Wednesday, May 28, 2014

Last days...

Dear friends,

These are the last of my anti-depressant-pills that I am going to take:


















I wanted to stop last year while I had a boyfriend, I felt stable and able. And I was actually starting the process going down from 225mg to 75mg, doing just fine. Then my boyfriend left me (in September) and I needed to take more again, going up to 150mg. And my psychatrist advised me to not stop them at all until I was in a job, where the getting up struggles would cease and make things easier for me.
So why do I stop now? I have had these issues with my arm for ten years, and at the physiotherapists I got asked if I take any medication. I have taken medication on and off for abou 8-10 years. She told me to look at the instruction leaflet and look out for anything to do with muscles. My mom did that for me (if I read it, I get all the side effects listed ;) ) and found that it could lead to muscles not relaxing. Well, after so many years of the depression and the arms feeding off each other in a vicious circle, one doesn't really believe it. Like: my arm could be better if I hadn't taken medication for my depression, which didn't start because of the arm, but definitly held onto me because of it?? Like really? After 10 years?
That's when I went back to my psychatrist to stop taking these supervised by her. She couldn't find this side effect in her book (what?), but she said to believe the physiotherapist (thank you!), so she pulled up a 30 day plan for me. Now I am in the last 8 days. I'm down to 37,5mg, and this week only taking one every second day, monday was the first day without a pill, and it went smooth until the evening when I had some numbness in my lower lip and some dizziness going on (which I've already experienced whenever I forgot my pills). But I am sick, having caught a really bad cold and only laying around anyways. Now it is wednesday and my second day off. It's alright actually.

In spring this year I went to Norway and God drew me closer, after coming home I went to a new church. I now have this community that supports me in prayer and I feel that it makes such a difference.


My energy level and motivation should go down, but they are going UP!! I give a lot of this credit to God, but my prayer warrior friends and the church are a big part as well!


3 comments:

  1. That is incredible to hear how well you are doing coming off of the medication. But after 10 years, that is a little scary. Your doctor appears to have you on a good path and I wish you the best. It is so inspiring to hear how well you are doing - it just shows how much drive you have. I think you will be absolutely fine without them!

    ReplyDelete
  2. very powerful story! I love you!!

    ReplyDelete